# SDR DL757081457

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146N365014
- Condition: Corroded
- Location: Bs 1685
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT CHANNEL FWD OF AFT DUMP VALVE IS CORRODED BS 1685, RBL 14-24.  REMOVED AND REPLACED SUPPORT CHANNEL DUE TO OUT OF LIMITS CORROSION.
